# SDR IPXA2015101194655

- Difficulty date: September 26, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ARB73413
- Condition: Corroded
- Location: Bs 421-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, COURIER FLOOR SUPPORT CORRODED BS 421 TO 440 AT X= -70 REMOVED, FABRICATED AND REPLACED COURIER FLOOR SUPPORT BS 380 TO 460 AT X= -70 IAW SRM 51-31-01, SRM 51-33-01 AND DWG NBA6018.
